# SDR SCNA95297

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: ASL0387503
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE NUMBER 2 ENGINE A-SYSTEM FIRE DETECTION LOOP FLICKERED DURING CLIMB AND DESCENT, BUT NOT IN CRUISE.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  FOUND IMPROPERLY ROUTED WIRING, REROUTED WIRING AND SYSTEM TESTED GOOD IAW MM 26-00-00.
